# SDR USAASB01175

- Difficulty date: June 15, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1290 - AFTER TAKEOFF, FUEL WAS REPORTED STREAMING OUT OF THE LEFT WING BY AN AMERICAN FLIGHT BEHIND AND WAS ALSO CONFIRMED BY THE CLT TOWER.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  (M)
